Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side Effects
Jul 28, 2008

Hi Dr DeJesus, My question is related to side effect on Kaletra and Truvada , I just started meds this week , so far no upset stomached or dizziness, My question is this combination can affect my sleep or dreams? what other side effect sure I be aware of ? Thanks

Response from Dr. DeJesus

Kaletra and Truvada usually do not cause dizziness or alteration on sleep patterns. Those symptoms are more normally seen with an efavirenz (Sustiva) containing regimen. GI symptoms, such as upset stomach or alteration in bowel movements are more commonly observed in patients taking Kaletra, than with some other HIV medications. If you are not having those symptoms and you are tolerating these medications wellgreat! You may also want to keep an eye on your lipid levels (triglycerides and cholesterol) which are also commonly elevated in patients taking Kaletra. Good luck!



Previous
Extreme Ugent! Meds are lost in mail, have missed two doses already!
Next
whats non reactive hepatitis b means.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement